Geometry & Topology

A non-abelian Seiberg–Witten invariant for integral homology 3–spheres

Yuhan Lim

Full-text: Open access

Abstract

A new diffeomorphism invariant of integral homology 3–spheres is defined using a non-abelian “quaternionic” version of the Seiberg–Witten equations.

Article information

Source
Geom. Topol., Volume 7, Number 2 (2003), 965-999.

Dates
Received: 9 January 2003
Revised: 10 December 2003
Accepted: 19 December 2003
First available in Project Euclid: 21 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1513883327

Digital Object Identifier
doi:10.2140/gt.2003.7.965

Mathematical Reviews number (MathSciNet)
MR2026552

Zentralblatt MATH identifier
1065.57031

Subjects
Primary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]
Secondary: 57M27: Invariants of knots and 3-manifolds

Keywords
Seiberg–Witten 3–manifolds

Citation

Lim, Yuhan. A non-abelian Seiberg–Witten invariant for integral homology 3–spheres. Geom. Topol. 7 (2003), no. 2, 965--999. doi:10.2140/gt.2003.7.965. https://projecteuclid.org/euclid.gt/1513883327


Export citation

References

  • S Akbulut, J. McCarthy, Casson's Invariant for oriented homology $3$–spheres – an exposition, Princeton Math. Notes 36, Princeton Univ. Press (1990)
  • M F Atiyah, V K Patodi, I M Singer, Spectral Asymmetry and Riemannian Geometry I, Math. Proc. Camb. Phil. Soc. 77 (1975)
  • M F Atiyah, V K Patodi, I M Singer, Spectral Asymmetry and Riemannian Geometry II, Math. Proc. Camb. Phil. Soc. 78 (1975) no. 3;
  • M F Atiyah, V K Patodi, I M Singer, Spectral Asymmetry and Riemannian Geometry III, Math. Proc. Camb. Phil. Soc. 79 (1976) no. 1
  • H Boden, C Herald, The ${\rm SU}(3)$–Casson invariant for integral homology $3$–spheres, J. Diff. Geom. 50 (1998) 147–206
  • H Boden, C Herald, P Kirk, An integer valued $SU(3)$–Casson invariant, Math. Res. Lett. 8 (2001) 589–603
  • S Donaldson, P Kronheimer, The geometry of 4–manifolds, Clarendon Press, Oxford (1990)
  • P Feehan, T Leness, $PU(2)$–monopoles. I: Regularily, Uhlenbeck compactness and transversality, J. Diff. Geom. 49 (1998) 265–410
  • T Kato, Perturbation Theory for Linear Operators, Springer–Verlag (1980) 2nd Ed. (corrected)
  • H B Lawson, M-L Michelsohn, Spin Geometry, Princeton Univ. Press (1989)
  • Y Lim, The equivalence of Seiberg–Witten and Casson invariants for homology 3–spheres, Math. Res. Lett. 6 (1999) 631–644
  • Y Lim, Seiberg–Witten invariants for $3$–manifolds in the case $b_1=0$ or $1$, Pac. J. Math. 195 (2000) 179–204
  • Y Lim, Seiberg–Witten moduli space for 3–manifolds with cylindrical-end $T^{2}\times\R^{+}$, Comm. Contemp. Math. 2 (2000) 61–509
  • C H Taubes, Casson's Invariant and Gauge Theory, J. Diff. Geom. 31 (1990) 547–599
  • K K Uhlenbeck, Connections with $L\sp{p}$ bounds on curvature, Comm. Math. Phys. 83 (1982) 31–42